On the Cartan-Norden theorem for affine Kähler immersions

Tom 75 / 2000

Maria Robaszewska Annales Polonici Mathematici 75 (2000), 69-77 DOI: 10.4064/ap-75-1-69-77


In [O2] the Cartan-Norden theorem for real affine immersions was proved without the non-degeneracy assumption. A similar reasoning applies to the case of affine Kähler immersions with an anti-complex shape operator, which allows us to weaken the assumptions of the theorem given in [NP]. We need only require the immersion to have a non-vanishing type number everywhere on M.


  • Maria Robaszewska

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek